Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73755 Total View: 1204330
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 7

Volume 2, Issue 7 (2018)

3 articles in this issue

Article Open Access

The Solution Of 2D Hydrodynamic Equations In The Boussinesq Approximation: A Mechanism Of Hydrocarbons Transport To The Earth’s Surface

Sergei V. Gavrilov1, Andrey L. Kharitonov2

DOI:10.26855/jamc.2018.07.001

Views: Published: July 24,2018

Article Open Access

Numerical Investigation of Dynamical Response of Parametrically Excited System with Periodic and Chaotic Motions

Falade K. I.1, Ayodele V. I.2, Baoku I.G.3

DOI:10.26855/jamc.2018.07.002

Views: Published: July 24,2018

Article Open Access

Linearization and control for a perturbed 2D mixing flow dynamical system

Adela Ionescu

DOI:10.26855/jamc.2018.07.003

Views: Published: July 24,2018